A Caltech Library Service

The Stability of One-Step Schemes for First-Order Two-Point Boundary Value Problems

de Boor, C. and de Hoog, F. and de Keller, H. B. (1983) The Stability of One-Step Schemes for First-Order Two-Point Boundary Value Problems. SIAM Journal on Numerical Analysis, 20 (6). pp. 1139-1146. ISSN 0036-1429. doi:10.1137/0720083.

PDF - Published Version
See Usage Policy.


Use this Persistent URL to link to this item:


The stability of a finite difference scheme is related explicitly to the stability of the continuous problem being solved. At times, this gives materially better estimates for the stability constant than those obtained by the standard process of appealing to the stability of the numerical scheme for the associated initial value problem.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 1983 Society for Industrial and Applied Mathematics. Received by the editors August 19, 1982, and in revised form November 12, 1982. Supported by the United States Army under contract DAAG29-80-C-0041.
Funding AgencyGrant Number
Army Research Office (ARO)DAAG29-80-C-0041
Issue or Number:6
Record Number:CaltechAUTHORS:20120716-104541004
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:32470
Deposited By: Tony Diaz
Deposited On:16 Jul 2012 18:04
Last Modified:09 Nov 2021 21:27

Repository Staff Only: item control page